Vol. 308, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Topology of complexity one quotients

Yael Karshon and Susan Tolman

Vol. 308 (2020), No. 2, 333–346
Abstract

We describe of the topology of the geometric quotients of 2n-dimensional compact connected symplectic manifolds with (n1)-dimensional torus actions. When the isotropy weights at each fixed point are in general position, the quotient is homeomorphic to a sphere.

Keywords
momentum map, torus action, toric topology, Grassmannian, complexity one, Hamiltonian group action, symplectic quotient, geometric quotient
Mathematical Subject Classification
Primary: 53D20
Milestones
Received: 11 March 2019
Revised: 28 May 2020
Accepted: 29 May 2020
Published: 9 December 2020
Authors
Yael Karshon
Department of Mathematics
University of Toronto
Toronto, ON
Canada
Susan Tolman
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL
United States